# SDR AALA202512166322

- Difficulty date: December 14, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 69,073 hours, 29,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR GUST LOCK WILL NOT ENGAGE WHEN DOOR IS OPEN.  FOUND L1 GUIDE ARM OPEN LOCK MECHANISM BROKEN.  REPLACED L1 GUIDE ARM. PER AMM 52-11-21.
